# SDR ARWA20051101

- Difficulty date: November 11, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,927 hours, 29,937 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Damaged
- Location: Rudder Shutoff
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PRE-FLIGHT, FOUND RUDDER POWER LEVER STIFF; "RUDDER CONTROL MANUAL" LIGHT REMAINS ILLUMINATED WITH LEVER IN "ON" POSITION.  REMOVED AND REPLACED RUDDER SHUT-OFF VALVE CONTROL CABLE RUN NR 67-C IN ACCORDANCE WITH DC8 M/M 27-22-1; RIGGED AND OPERATIONAL CHECK FOUND NORMAL IN ACCORDANCE WITH DC8 M/M 27-20-00.
